User Tools

Site Tools


members:lemarie:publications:welcome

Pierre Gilles Lemarié-Rieusset : Articles / Papers / Pennadoù

Tous les articles / All the papers / An holl pennadoù

  • 2017
    • Lemarié-Rieusset, Pierre Gilles : Sobolev multipliers, maximal functions and parabolic equations with a quadratic nonlinearity. To appear in J. Funct. Anal. (DOI : 10.1016/j.jfa.2017.11.009) Preprint (version of 2013) Preprint (version of 2016)
    • Chamorro, Diego; Lemarié-Rieusset, Pierre Gilles; Mayoufi, Kawther : Local stability of energy estimates for the Navier–Stokes equations. in revision for Comm. Contemp. Math.Hal
    • Ibrahim, Slim; Lemarié-Rieusset, Pierre Gilles; Masmoudi, Nader : Time-periodic forcing and asymptotic stability for the Navier Stokes Maxwell equations. to appear in Comm. Pure Appll. Math. (DOI : 10.1002/cpa.21728) arXiv
    • Chamorro, Diego; Lemarié-Rieusset, Pierre Gilles; Mayoufi, Kawther : The role of the pressure in the partial regularity theory for weak solutions of the Navier-Stokes equations. to appear in Arch. Rat. Mech. Anal. (DOI : 10.1007/s00205-017-1191-3)arXiv
  • 2016
    • Lazar, Omar; Lemarié-Rieusset, Pierre Gilles : Infinite energy solutions for a 1D transport equation with nonlocal velocity. Dyn. Partial Differ. Equ. 13 (2016), no. 2, 107–131. (unrevised preprint : hal)
  • 2015
  • 2014
    • MR3269728 Lemarié-Rieusset, Pierre Gilles : Erratum to: Multipliers and Morrey spaces. Potential Anal. 41 (2014), no. 4, 1359–1362. Springer : open access
  • 2013
  • 2012
  • 2011
  • 2009
  • 2008
  • 2007
  • 2006
    • MR2268123 Lemarié-Rieusset, Pierre Gilles : Point fixe d'une application non contractante. (French) [Fixed point of a noncontractive mapping] Rev. Mat. Iberoam. 22 (2006), no. 1, 339–356. Euclid : open access
    • MR2250634 Lemarié-Rieusset, Pierre Gilles; Gala, Sadek : Multipliers between Sobolev spaces and fractional differentiation. J. Math. Anal. Appl. 322 (2006), no. 2, 1030–1054. Science Direct : open archive
    • MR2230466 Lemarié-Rieusset, Pierre Gilles; Zhioua, Ali : Weakly singular initial values for the Stokes equation on a half space. J. Math. Anal. Appl. 320 (2006), no. 1, 205–229. Science Direct : open archive
  • 2005
    • MR2181389 Marchand, Fabien; Lemarié-Rieusset, Pierre Gilles Solutions auto-similaires non radiales pour l'équation quasi-géostrophique dissipative critique. (French) [Non-radial self-similar solutions for the critical dissipative quasi-geostrophic equation] C. R. Math. Acad. Sci. Paris 341 (2005), no. 9, 535–538. Science Direct : restricted access
  • 2004
    • MR2057722 Lemarié-Rieusset, Pierre-Gilles : Nouvelles remarques sur l'analyticité des solutions milds des équations de Navier-Stokes dans $\Bbb R^3$. (French) [Further remarks on the analyticity of mild solutions for the Navier-Stokes equations in $\Bbb R^3$] C. R. Math. Acad. Sci. Paris 338 (2004), no. 6, 443–446. Science Direct : restricted access
  • 2000
    • MR1813331 Furioli, Giulia; Lemarié-Rieusset, Pierre G.; Terraneo, Elide : Unicité dans $L^3(\Bbb R^3)$ et d'autres espaces fonctionnels limites pour Navier-Stokes. (French) [Uniqueness in $L^3(\Bbb R^3)$ and other functional limit spaces for Navier-Stokes equations] Rev. Mat. Iberoamericana 16 (2000), no. 3, 605–667. RMI : free access
    • MR1751667 Furioli, Giulia; Lemarié-Rieusset, Pierre Gilles; Zahrouni, Ezzedine; Zhioua, Ali : Un théorème de persistance de la régularité en norme d'espaces de Besov pour les solutions de Koch et Tataru des équations de Navier-Stokes dans $\mathbb{R}^3$. (French) [A theorem of preservation of regularity in the norm of Besov spaces for the Koch-Tataru solutions of the Navier-Stokes equations in $\mathbb{R}^3$] C. R. Acad. Sci. Paris Sér. I Math. 330 (2000), no. 5, 339–342. Science Direct : restricted access
    • MR1748305 Lemarié-Rieusset, Pierre Gilles : Une remarque sur l'analyticité des solutions milds des équations de Navier-Stokes dans $\mathbb{R}^3$. (French) [On the analyticity of mild solutions for the Navier-Stokes equations in ${\bf R}^3$] C. R. Acad. Sci. Paris Sér. I Math. 330 (2000), no. 3, 183–186. Science Direct : restricted access
  • 1999
    • MR1701373 Lemarié-Rieusset, Pierre Gilles : Solutions faibles d'énergie infinie pour les équations de Navier-Stokes dans $\mathbb{R}^3$. (French) [Weak infinite-energy solutions for the Navier-Stokes equations in $\mathbb{R}^3$] C. R. Acad. Sci. Paris Sér. I Math. 328 (1999), no. 12, 1133–1138. Science Direct : restricted access
  • 1998
  • 1997
    • MR1617661 Kateb, Djalil; Lemarié-Rieusset, Pierre Gilles : The phase of the Daubechies filters. Rev. Mat. Iberoamericana 13 (1997), no. 2, 245–305. RMI : free access
    • MR1490408 Furioli, Giulia; Lemarié-Rieusset, Pierre-Gilles; Terraneo, Elide : Sur l'unicité dans $L^3(\mathbb{R}^3)$ des solutions “mild'' des équations de Navier-Stokes. (French) [On the uniqueness in $L^3(\mathbb{R}^3)$ of mild solutions for the Navier-Stokes equations] C. R. Acad. Sci. Paris Sér. I Math. 325 (1997), no. 12, 1253–1256. Science Direct : restricted access
    • MR1462330 Lemarié-Rieusset, Pierre Gilles : Fonctions d'échelle interpolantes, polynômes de Bernstein et ondelettes non stationnaires. (French) [Interpolating scaling functions, Bernstein polynomials and nonstationary wavelets] Rev. Mat. Iberoamericana 13 (1997), no. 1, 91–188. RMI : free access
    • MR1429683 Lemarié-Rieusset,Pierre Gilles : On the existence of compactly supported dual wavelets. Appl. Comput. Harmon. Anal. 4 (1997), no. 1, 117–118. Science Direct : open archive
  • 1996
    • MR1429544 Lemarie-Rieusset, Pierre Gilles : Some remarks on orthogonal and bi-orthogonal wavelets. Mat. Apl. Comput. 15 (1996), no. 2, 125–137. Google books : open access
    • MR1386461 Lemarié-Rieusset, Pierre-Gilles : Une nouvelle famille d'ondelettes à support compact. (French) [A new family of compactly supported wavelets] C. R. Acad. Sci. Paris Sér. I Math. 322 (1996), no. 7, 609–611.
  • 1995
    • MR1364906 Lemarié-Rieusset, Pierre Gilles : Ondelettes et fonctions d'échelle à support compact. (French) [Compactly supported wavelets and scaling functions] Proceedings of the Conference in Honor of Jean-Pierre Kahane (Orsay, 1993). J. Fourier Anal. Appl. 1995, Special Issue, 509–523.
    • MR1354918 Kateb, Djalil; Lemarié-Rieusset, Pierre Gilles : Asymptotic behavior of the Daubechies filters. Appl. Comput. Harmon. Anal. 2 (1995), no. 4, 398–399. Science Direct : open archive
    • MR1320821 Kateb, Djalil; Lemarié-Rieusset, Pierre-Gilles : Sur la phase des filtres de Daubechies. (French) [On the phase of the Daubechies filters] C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), no. 1, 5–8.
  • 1994
    • MR1300948 Lemarié-Rieusset, Pierre-Gilles : Un théorème d'inexistence pour les ondelettes vecteurs à divergence nulle. (French) [A nonexistence theorem for divergence-free vector wavelets] C. R. Acad. Sci. Paris Sér. I Math. 319 (1994), no. 8, 811–813.
    • MR1286477 Lemarié-Rieusset, Pierre-Gilles : Projecteurs invariants, matrices de dilatation, ondelettes et analyses multi-résolutions. (French) [Invariant projectors, dilation matrices, wavelets and multiresolution analyses] Rev. Mat. Iberoamericana 10 (1994), no. 2, 283–347. RMI : free access
    • MR1285891 Lemarié-Rieusset, Pierre-Gilles : Polynômes de Bernstein en théorie des ondelettes. (French) [Bernstein polynomials and wavelets] C. R. Acad. Sci. Paris Sér. I Math. 319 (1994), no. 1, 21–24.
    • MR1282348 Lemarié-Rieusset, Pierre-Gilles : Distributions dont tous les coefficients d'ondelettes sont nuls. (French) [For which distributions are all wavelet coefficients equal to $0$?] C. R. Acad. Sci. Paris Sér. I Math. 318 (1994), no. 12, 1083–1086.
    • MR1274015 Kahane, Jean-Pierre; Lemarié-Rieusset, Pierre-Gilles : Remarques sur la formule sommatoire de Poisson. (French) [Remarks on the Poisson summation formula] Studia Math. 109 (1994), no. 3, 303–316. EUDML : open access
    • MR1259500 Lemarié-Rieusset, Pierre Gilles : Ondelettes et poids de Muckenhoupt. (French) [Wavelets and Muckenhoupt weights] Studia Math. 108 (1994), no. 2, 127–147. EUDML : open access
  • 1993
    • MR1257222 Lemarié-Rieusset, Pierre-Gilles : Une remarque sur les propriétés multi-résolution des fonctions splines. (French) [A remark on the multiresolution properties of spline functions] C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), no. 12, 1115–1117.
    • MR1246463 Jouini, Abdellatif; Lemarie-Rieusset, Pierre Gilles : Analyse multi-résolution bi-orthogonale sur l'intervalle et applications. (French) [Biorthogonal multiresolution analysis on the interval, and applications] Ann. Inst. H. Poincaré Anal. Non Linéaire 10 (1993), no. 4, 453–476. Numdam : open access
    • MR1232847 Lemarié-Rieusset, Pierre-Gilles : Ondelettes generalisées et fonctions d'échelle à support compact. (French) [Generalized wavelets and scaling functions with compact support] Rev. Mat. Iberoamericana 9 (1993), no. 2, 333–371. RMI : free access
    • MR1202535 Lemarié-Rieusset, Pierre Gilles : Fonctions d'échelle pour les ondelettes de dimension $n$. (French) [Scaling functions for $n$-dimensional wavelets] C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), no. 2, 145–148.
  • 1992
    • MR1202418 Lemarié-Rieusset, Pierre Gilles : Sur l'existence des analyses multi-résolutions en théorie des ondelettes. (French) [On the existence of multiresolution analyses in wavelet theory] Rev. Mat. Iberoamericana 8 (1992), no. 3, 457–474. RMI : free access
    • MR1191345 Lemarie-Rieusset, Pierre Gilles : Analyses multi-résolutions non orthogonales, commutation entre projecteurs et dérivation et ondelettes vecteurs à divergence nulle. (French) [Nonorthogonal multiresolution analyses, commutation between projectors and differentiation and divergence-free vector wavelets] Rev. Mat. Iberoamericana 8 (1992), no. 2, 221–237. RMI : free access
    • MR1149631 Lemarié-Rieusset, Pierre-Gilles : Existence de “fonction-père” pour les ondelettes à support compact. (French) [Existence of “father functions” for compactly supported wavelets] C. R. Acad. Sci. Paris Sér. I Math. 314 (1992), no. 1, 17–19.
  • 1991
    • MR1133376 Lemarié, Pierre Gilles : Fonctions à support compact dans les analyses multi-résolutions. (French) [Compactly supported functions in multiresolution analyses] Rev. Mat. Iberoamericana 7 (1991), no. 2, 157–182. RMI : free access
    • MR1126417 Lemarié-Rieusset, Pierre-Gilles; Malgouyres, Gérard : Support des fonctions de base dans une analyse multi-résolution. (French) [Support of the scaling function in a multiresolution analysis] C. R. Acad. Sci. Paris Sér. I Math. 313 (1991), no. 6, 377–380.
    • MR1126382 Lemarié-Rieusset, Pierre Gilles : Ondelettes vecteurs à divergence nulle. [Divergence-free vector wavelets] C. R. Acad. Sci. Paris Sér. I Math. 313 (1991), no. 5, 213–216.
    • MR1108488 Lemarié, Pierre Gilles : La propriété de support minimal dans les analyses multi-résolution. (French) [The minimal-support property in multi-resolution analysis] C. R. Acad. Sci. Paris Sér. I Math. 312 (1991), no. 11, 773–776.
    • Lemarié, Pierre Gilles : Ondelettes et opérateurs [russian] Algebra and Analysis (Leningrad) 3, 253-264
  • 1989
    • MR1015808 Lemarié, Pierre Gilles : Base d'ondelettes sur les groupes de Lie stratifiés. (French) [Basis of wavelets on stratified Lie groups] Bull. Soc. Math. France 117 (1989), no. 2, 211–232. Numdam : open access
  • 1988
    • MR0964171 Lemarié, Pierre Gilles : Ondelettes à localisation exponentielle. (French) [Ondelettes with exponential localization] J. Math. Pures Appl. (9) 67 (1988), no. 3, 227–236.
  • 1986
    • MR0864650 Lemarié, P. G.; Meyer, Y. : Ondelettes et bases hilbertiennes. (French) [Wavelets and Hilbert bases] Rev. Mat. Iberoamericana 2 (1986), no. 1-2, 1–18. RMI : free access
  • 1985
    • MR0812324 Lemarié, Pierre Gilles : Continuité sur les espaces de Besov des opérateurs définis par des intégrales singulières. (French) [Continuity on Besov spaces of operators defined by singular integrals] Ann. Inst. Fourier (Grenoble) 35 (1985), no. 4, 175–187. Numdam : open access
members/lemarie/publications/welcome.txt · Last modified: 2017/12/04 14:53 by Pierre Gilles Lemarié

Page Tools